# SDR ASAA2023081644633

- Difficulty date: August 16, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 39,300 hours, 12,441 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 AFT FUEL BOOST PUMP LOW LIGHT ILLUMINATED AT THE GATE. BOOST PUMP WAS PLACED TO OFF POSITION IMMEDIATELY. GROUNDED - YES. ON DEFERRAL.
